RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 837–839 (Mi de9939)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Quantization of one-phase potentials, and Painlevé equations

V. L. Vereshchagin

Irkutsk Computer Centre, Siberian Branch of RAS

Full text: PDF file (536 kB)

English version:
Differential Equations, 1999, 35:6, 841–845

Bibliographic databases:
UDC: 517.925
Received: 17.02.1998

Citation: V. L. Vereshchagin, “Quantization of one-phase potentials, and Painlevé equations”, Differ. Uravn., 35:6 (1999), 837–839; Differ. Equ., 35:6 (1999), 841–845

Citation in format AMSBIB
\Bibitem{Ver99}
\by V.~L.~Vereshchagin
\paper Quantization of one-phase potentials, and Painlev\'e equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 837--839
\mathnet{http://mi.mathnet.ru/de9939}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732121}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 841--845


Linking options:
  • http://mi.mathnet.ru/eng/de9939
  • http://mi.mathnet.ru/eng/de/v35/i6/p837

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Vereshchagin, “Asymptotic expansions for partial solutions of the sixth Painlevé equation”, Theoret. and Math. Phys., 128:2 (2001), 996–1006  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:46
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019